# SDR DALA2024081908277

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 20,784 hours, 2,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOOR 4L NOT SHOWING CLOSED ON FA PANEL. CORRECTIVE ACTION: FOUND DEBRIS IN DOOR. CLEARED ALL DEBRIS FROM DOOR. OPERATION AND INDICATION NORMAL. (5764470)
